A stochastic order for random vectors and random sets based on the Aumann expectation

Molchanov, Ilya; Cascos Fernández, Ignacio (2003). A stochastic order for random vectors and random sets based on the Aumann expectation. Statistics & probability letters, 63(3), pp. 295-305. North-Holland 10.1016/S0167-7152(03)00094-4

[img] Text
1-s2.0-S0167715203000944-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (227kB) | Request a copy

We de1ne a new stochastic order for random vectors in terms of the inclusion relation for the Aumann expectation of certain random sets. We derive some properties of this order, relate it with other well-known multivariate stochastic convex orders, give a geometrical interpretation in terms of the lift zonoid, build a probability metric based on it and extend it to compare random compact sets. Furthermore, a new characterisation of the linear convex order for random vectors is described and the corresponding concept is extended to compare random compact sets.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0167-7152

Publisher:

North-Holland

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

08 Aug 2016 16:05

Last Modified:

08 Aug 2016 16:05

Publisher DOI:

10.1016/S0167-7152(03)00094-4

BORIS DOI:

10.7892/boris.85363

URI:

https://boris.unibe.ch/id/eprint/85363

Actions (login required)

Edit item Edit item
Provide Feedback